Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Sunshine87
Member

Reged: 09/29/12
Posts: 20
Night sweats high TEMP
      #267971 - 10/12/12 12:45 AM

my brother has a TEMP of 102.5 and its not breaking he also has been having night sweats //// as of now he has a high temp but his hands are cold and he is cold and is under cover is this normal or do i need to get him to Hospital ?

Post Extras: Remind Me!   Notify Moderator  
kicker
Moderator

Reged: 10/25/10
Posts: 1131
Loc: GA, USA
Re: Night sweats high TEMP new
      #267978 - 10/12/12 02:18 AM

If his temp doesn't go down after a few tylenol. Run a room temp bath and shove his butt in it for about 20 minutes (he will hate you but it's for his own good) also make him drink at least two glasses of water while he is in there. Room temp too.

Then check his temp. If its lower great. If not then pack some icecubes between his legs. Again he will hate you.

If that doesn't work then take him to the dr.

But chances are that will break the fever.

Post Extras: Remind Me!   Notify Moderator  
Sunshine87
Member

Reged: 09/29/12
Posts: 20
Re: Night sweats high TEMP new
      #267979 - 10/12/12 02:28 AM

i did the ice cube thing Worked his temp now @ 98.2 //// is the night sweats normal he will go 2 bed cold then he wakes up soaked ?

Post Extras: Remind Me!   Notify Moderator  
Pos_in_Thailand
Guardian

Reged: 02/01/11
Posts: 464
Loc: Thailand
Re: Night sweats high TEMP new
      #267990 - 10/12/12 12:20 PM

Hi Sunshine,

I'm so glad your brother has such great support while he gets through this rough patch.

The nightsweats and temp is not uncommon for someone who is or has been battling this bug for so long. However, once the meds start kicking in, he should start to stabilize and things should get pretty normal relatively quickly. This should be just the response his body is having to the virus, trying to fight it. As the meds knock out the viral load and it falls, his body should become much calmer. As his CD4's rise, things should return to normal.

Has his doc assessed him for any possible opportunistic infections? That would be my only concern, if he's having long-term problems regulating his temperature. If his CD4 (T-cell) count is quite low, he should be placed on preventatives while you are waiting for his levels to get into a safer area, above 300.

Keep us posted.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1795

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3